Acesso rápido


Research papers

Bounding solutions of differential equations, submitted

(with R. de Moura Canaan) On invariant line arrangementsDiscrete and Computational Geometry 51 (2014), 337--361

(with D. Levcovitz) On the differential simplicity of affine rings, Proc. Amer. Math. Soc. 142 (2014), 1701--1704.

On some foliations arising from D-modules, Geometriae Dedicata 164 (2013), 27--45. 

A lost chapter in the pre-history of algebraic analysis , Arch. Hist. Exact Sci. 64 (2010), 665--706.

Foliations of multiprojective spaces and a conjecture of Bernstein and Lunts, Trans. Amer. Math. Soc., 363 (2011), 2125--2142.

(with L. Menasché Schechter), Algebraic solutions of plane vector fields,  Journal of Pure and Applied Algebra, 213 (2009), 144--153.

On the classification of simple derivations over the affine plane, J. of Algebra, 319 (2008), 4249-4274.

(com Rodrigo Montenegro de Oliveira) , An algebraic algorithm for the resolution of singularities of foliations, Applicable Algebra in Engineering, Communication and Computing 19 (2008), 475--493.

(com Marcos Ferreira da Silva) , Algebraic solutions of Jacobi equations, Math. Comp. 78 (2009), 2427-2433.

On the Density of Algebraic Pfaff Equations without Algebraic Solutions: a constructive proof, Annales de l'institut Fourier, 57 no. 5 (2007), p. 1611-1621.

Nonholonomic simple D-modules from simple derivations, Glasgow Mathematical Journal, 49 (2007), 23--28.

Nonholonomic simple D-modules over projective varieties,  Archiv der Mathematik, 86 (2006), 540--545

(com J. V. Pereira) , On the density of algebraic foliations  without algebraic invariant sets, J. für die reine und angewandte Mathematik 594, (2006), 117--136.

(com Luis Menasché Schechter) , Algebraic solutions of  Holomorphic Foliations: an Algorithmic Approach, Journal of Symbolic Computation  41 (2006), 603--618.

(com L. C. O. Almeida) , On homogenous minimal involutive varieties, LMS J.Comput. Math. 8 (2005) 301--315.

Quotient rings of noncommutative rings in the first half of the 20th century, Arch. Hist. Exact Sci. 58  (2004),  255-281.

Indecomposable non-holonomic D-modules in dimension 2 , Proc. Edinburgh Math. Soc. 46 (2003),  341-355.

On the differential simplicity of polynomial rings, J. Algebra 264 (2003),  442-468.

(with J. C. McConnell) The quest for quotient rings (of noncommutative noetherian rings),  American Mathematical Monthly 110 (2003), 298-313.

Non-holonomic irreducible D-modules over complete intersectionsProc. Amer. Math. Soc. 131 (2003),  83-86.

(com Bruno F. M. Ribeiro) On holomorphic foliations without algebraic solutions, Experimental Mathematics, 10 (2001), 529-536.

(with D. Levcovitz) D-modules and étale extensions, Communications in Algebra 29 (2001), 1487-1497.

On involutive homogeneous varieties and representations of the Weyl algebra, Journal of Algebra 227 (2000), 195-210.

Quadratic operators do not generate maximal left ideals of the Weyl algebra, Glasgow Journal of Mathematics 42 (2000), 297--298.

(with M.P. Holland e D. Levcovitz), Conormal varieties and characteristic varieties, Proc. Amer. Math. Soc. 128 (2000), 975-980.

d-simple rings and simple D-modules, Math. Proc. Cambridge Phil. Soc. 125, (3), 405--415.

Critical modules over the second Weyl algebra, J. Pure and Applied Algebra 133 (1998), 261--269.

The many avatars of a simple algebra, Amer. Math. Monthly 104 (1997), 593--604.

Extensions of modules over Weyl algebras, Trans. Amer. Math. Soc. 349 (1997) 3343--3352

(with D. Levcovitz), Involutive varieties with smooth support , J. Algebra 192 (1997) 183--199.

Modules of codimension one over Weyl algebras, J. Algebra 177 (1995) 102--114.

Krull dimension of modules and involutive ideals, Proc. Amer. Math. Soc. 123 (1995), 1647--1654.

(with M.P. Holland), Noetherian D-bimodules, J. Algebra 168 (1994) 443--454.

(with M.P. Holland), K-theory of twisted differential operators, J. London Math. Soc. 47 (1993) 240--254.

(with M.P. Holland), Locally free D(Pn)-modules, Proc. Cambridge Phil. Soc. 112 (1992), 233--245.

(with M.P. Holland), Rings of differential operators of smooth varieties, Seminaire d'Algébre Paul Dubreil et Marie-Paul Malliavin , Lecture Notes in Mathematics 1404, Springer (1989), 201--219.

(with M.P. Holland), Module structure of rings of differential operators, Proceedings of the London Math. Soc. (3) 57 (1988), 417--432. 

Generating modules efficiently over noncommutative noetherian rings,  Trans. Amer. Math. Soc. (2) 323 (1991) 843--856.

K-theoretic properties of generic matrix rings, J. London Math. Soc. (2) 32 (1985), 51--56.